MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER; BOTTLE, COLLECTION, VACUUM

DEROYAL INDUSTRIES, INC. SAFELINER SUCTION CANISTER; BOTTLE, COLLECTION, VACUUM
Model Number PHESL-1000B
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility complaint was received on 1/30/2023, reporting, "suction fails, patients aspirating worry." the sample has not yet been returned to deroyal for evaluation.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once more information is concluded from the investigation.
 
Event or Problem Description
"suction fails, patients aspirating worry.".

Brand Name
SAFELINER SUCTION CANISTER
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928695
Report Number2320762-2023-00002
Device Sequence Number2725467
Product Code KDQ
UDI-Device Identifier00749756664646
UDI-Public00749756664646
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPHESL-1000B
Device Lot Number58375892
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown